Axiomatization and completeness of uncountably valued approximation logic

Studia Logica 53 (1):137 - 160 (1994)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,264

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
28 (#418,627)

6 months
1 (#449,844)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Many-Valued Logic.Nicholas Rescher - 1969 - New York: Mcgraw-Hill.
Probabilistic logic.Nils J. Nilsson - 1986 - Artificial Intelligence 28 (1):71-87.
Fuzzy Sets.Lofti A. Zadeh - 1965 - Information and Control 8 (1):338--53.

View all 6 references / Add more references